RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2001, Volume 56, Issue 1(337), Pages 199–200 (Mi umn378)  

This article is cited in 2 scientific papers (total in 3 papers)

Mathematical Events

Yulii Vital'evich Pokornyi (on his 60th birthday)

V. A. Il'in, S. M. Nikol'skii, N. Kh. Rozov, P. L. Ul'yanov, A. P. Khromov


DOI: https://doi.org/10.4213/rm378

Full text: PDF file (119 kB)

English version:
Russian Mathematical Surveys, 2001, 56:1, 197–199

Bibliographic databases:

MSC: 01A70

Citation: V. A. Il'in, S. M. Nikol'skii, N. Kh. Rozov, P. L. Ul'yanov, A. P. Khromov, “Yulii Vital'evich Pokornyi (on his 60th birthday)”, Uspekhi Mat. Nauk, 56:1(337) (2001), 199–200; Russian Math. Surveys, 56:1 (2001), 197–199

Citation in format AMSBIB
\Bibitem{IliNikRoz01}
\by V.~A.~Il'in, S.~M.~Nikol'skii, N.~Kh.~Rozov, P.~L.~Ul'yanov, A.~P.~Khromov
\paper Yulii Vital'evich Pokornyi (on his 60th birthday)
\jour Uspekhi Mat. Nauk
\yr 2001
\vol 56
\issue 1(337)
\pages 199--200
\mathnet{http://mi.mathnet.ru/umn378}
\crossref{https://doi.org/10.4213/rm378}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846790}
\zmath{https://zbmath.org/?q=an:0988.01506}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2001RuMaS..56..197I}
\transl
\jour Russian Math. Surveys
\yr 2001
\vol 56
\issue 1
\pages 197--199
\crossref{https://doi.org/10.1070/rm2001v056n01ABEH000378}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000170126400023}


Linking options:
  • http://mi.mathnet.ru/eng/umn378
  • https://doi.org/10.4213/rm378
  • http://mi.mathnet.ru/eng/umn/v56/i1/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Belotserkovskii OM, Emel'yanov SV, Korovin SK, et al, “Vladimir Aleksandrovich Il'in - (A tribute in honor of his seventy-fifth birthday)”, Differential Equations, 39:5 (2003), 609–613  mathnet  crossref  mathscinet  zmath  isi
    2. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
    3. S. I. Adian, O. V. Besov, A. A. Gonchar, M. I. Dyachenko, B. S. Kashin, S. M. Nikol'skii, M. K. Potapov, “Petr Lavrent'evich Ul'yanov (obituary)”, Russian Math. Surveys, 62:4 (2007), 767–773  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:419
    Full text:156
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020